File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: COMPLEXITY AND SOLUTIONS OF SOME THREE-STAGE FLOW SHOP SCHEDULING PROBLEMS.

TitleCOMPLEXITY AND SOLUTIONS OF SOME THREE-STAGE FLOW SHOP SCHEDULING PROBLEMS.
Authors
Issue Date1982
PublisherI N F O R M S. The Journal's web site is located at http://mor.pubs.informs.org
Citation
Mathematics Of Operations Research, 1982, v. 7 n. 4, p. 532-544 How to Cite?
AbstractIt is well known that the minimal length non-preemptive scheduling problem for the general three-stage flow shop is NP-complete. This study presents a study of a special type of flow shop in which a particular stage of each job is the longest (or the shortest as the case may be). In most cases, it is found that the problem remains strongly NP-complete.
Persistent Identifierhttp://hdl.handle.net/10722/152212
ISSN
2015 Impact Factor: 1.406
2015 SCImago Journal Rankings: 2.091

 

DC FieldValueLanguage
dc.contributor.authorAchugbue, James Oen_US
dc.contributor.authorChin, Francis Yen_US
dc.date.accessioned2012-06-26T06:36:34Z-
dc.date.available2012-06-26T06:36:34Z-
dc.date.issued1982en_US
dc.identifier.citationMathematics Of Operations Research, 1982, v. 7 n. 4, p. 532-544en_US
dc.identifier.issn0364-765Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/152212-
dc.description.abstractIt is well known that the minimal length non-preemptive scheduling problem for the general three-stage flow shop is NP-complete. This study presents a study of a special type of flow shop in which a particular stage of each job is the longest (or the shortest as the case may be). In most cases, it is found that the problem remains strongly NP-complete.en_US
dc.languageengen_US
dc.publisherI N F O R M S. The Journal's web site is located at http://mor.pubs.informs.orgen_US
dc.relation.ispartofMathematics of Operations Researchen_US
dc.titleCOMPLEXITY AND SOLUTIONS OF SOME THREE-STAGE FLOW SHOP SCHEDULING PROBLEMS.en_US
dc.typeArticleen_US
dc.identifier.emailChin, Francis Y:chin@cs.hku.hken_US
dc.identifier.authorityChin, Francis Y=rp00105en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0020205376en_US
dc.identifier.volume7en_US
dc.identifier.issue4en_US
dc.identifier.spage532en_US
dc.identifier.epage544en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridAchugbue, James O=7801466881en_US
dc.identifier.scopusauthoridChin, Francis Y=7005101915en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats